Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Pregnant, nausea and vomiting. Taking ondem, doxinate, no relief. History of acid reflux. Treatment options?

Hello, I am in my third month of pregnancy and facing a lot of difficulty due to heavy vomiting , I have taken ondem, doxinate, domastal-o but none of them is working on me, its very difficult for me to even eat now, and before pregnancy I was having acid reflux problem , may be due to this I am having this kind of problem , please hel me out doc , I am suffering a lot from this.
Asked On : Wed, 9 May 2012
Answers:  1 Views:  467
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi Babynupur
Nausea,vomitting,fatigue are physiological problems during pregnancy due to increased level of progesterone,HCG hormones in body.
Pregnancy aggravates gastroesophageal reflux .
To control this problem -
First thing is-Don't take heavy n spicy food & increase frequency of short meals instead of having single heavy meal.
If,still,having vomitting,then,take these medications,if,even after that could not be controlled,consult your gynaecologist.
Take Care
Answered: Tue, 10 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor